EconPapers    
Economics at your fingertips  
 

New Convergence Definitions for Sequences of Sets

Ömer Kişi and Fatih Nuray

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

Several notions of convergence for subsets of metric space appear in the literature. In this paper, we define Wijsman - convergence and Wijsman - convergence for sequences of sets and establish some basic theorems. Furthermore, we introduce the concepts of Wijsman I - Cauchy sequence and Wijsman - Cauchy sequence and then study their certain properties.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/852796.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/852796.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:852796

DOI: 10.1155/2013/852796

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:852796